## **KUALA LUMPUR, MALAYSIA** SEG/SPE INTEGRATED RESERVOIR CHARACTERIZATION, SURVEILLANCE AND MANAGEMENT: ADVANCES AND CHALLENGES WORKSHOP. 20 - 21 JUNE 2023 SEG/SPE WORKSHOP

# TECHNICAL **PROGRAM**

CASE STUDIES/CCS

Session Chairs: Shogo Masaya, (INPEX)

Stallone Teng & Nasim Ralim (PETRONAS)

Edo Pratama (Rock Flow Dynamics)

17:45 - 18:15 Moderated Discussion - 30 min

18:15 - 19:50 Post Event Networking Session

CO2 Injection in Saline Aguifer: A modelling approach

Integrated Static-Dynamic Uncertainty Analysis for CO2

Sequestration Management in a Deep Saline Aquifer

Ravi Kant Pathak (Geocoin Global Private Limited)

Predicting 4D Seismic Changes for Effective Monitoring Planning of

Case Studies of 4D Seismic Feasibility Analysis Integrating Rock

Physics and Reservoir Models for Greenfield Development and CCS





#### **COMMITTEE MEMBERS**

#### **COMMITTEE CO-CHAIR**

Sandeen Kumar Chandola, PETRONAS Lav Hong Khaw. SHELL

#### **WORKSHOP ADVISOR**

Dr. Rahim Masoudi, PETRONAS

#### **COMMITTEE MEMBERS**

Alessandoro Mannini. Santos

Adzlin Binti Arifen. Irava Energies Amin Shahbazi, RiseHill Data Analysis

**Dries Gisolf,** Delft Inversion

Ivan Praja, Rockflow Dynamics Sdn Bhd

Mohd Akram Omar, Rockflow Dynamics Sdn Bhd

Mohd Amri Mohd Diah, PETRONAS Fergus Sinclair Smith. Ikon Science

Murali Raghunathan, PETRONAS Prat Boonyasatphan, PTTEP

Ras Hadi Ramlan, ExxonMobil

Richard King. Sarawak Shell

Shivaii Maitra. CGG

Shogo Masava, INPEX

Suyang Chen, SLB

Ting Ting Chang, Brunei Shell

Vincent Ganivet. Shearwater Geoservices

#### PLATINUM SPONSOR



#### **BRONZE SPONSOR**





### **Tuesday, 20th June 2023**

(Venue - Junior Ballroom 1, 2nd Floor -Day 1 InterContinental Hotel)

8·nn - 9·nn **Onsite Registration Hotel Safety Briefing** 9.00 - 9.05

9.05 - 9.15 Welcome by the Technical Committee Co -Chairs: Sandeep Kumar Chandola, (PETRONAS) & Lay Hong Khaw, (Shell)

9:15 - 9:45 **OPENING ADDRESS** 

9:45 - 9:55 **Group Photo** 

9:55 - 10:15 Coffee Break- 20 min

**ACQUISITION PROCESSING** Session 1

Session Chairs: Amin Shahbazi, (Risehill Energy) & Ting 10:15 - 11:15

Sharing Insights on Utilizing Hybrid 4D Solution in An Active Field in Brunei

Azim Salleh (Brunei Shell)

Successful Application of 4D FWI to Towed -Streamer Data Offshore Australia

Robert To (CGG)

Time-Lapse Dual-Source Hexa-Source OBS Imaging for the Edvard

**Grieg Field** 

Richard Ford (SLB)

11:15 - 11:45 Moderated Discussion - 30 min 11:45 - 13:15

**CASE STUDIES/RESERVOIR MONITORING - PART 1** Session 2

Session Chairs: Murali Raghunathan, (PETRONAS) & Lay Hong 13:15 - 14:15

Integrating 4D Seismic into Production Optimization and Waterflood Management in BSP's Largest Oil Offshore Field

DK Nurhavati PD Daud (Brunei Shell)

Permanently Distributed Fiber Optic Sensing Applications for Oil and

Gas and CCUS Peter Smith (Siliya)

Maximizing the Value of Exploration Seismic for Carbonate 4D in

Brown Field and Beyond

Ong Hock Kim (Shell)

14:45 - 15:05

14:15 - 14:45 **Moderated Discussion - 30 min** Coffee Break- 20 min

CASE STUDIES/RESERVOIR MONITORING - PART 2

15:05 - 16:05 Session Chairs: Mohd Amri Mohd Diah. (PETRONAS) & Akram Omar (RockFlow Dynamics)

**Understanding Reservoir Heterogeneity and Fluid Movement** 

through the Lens of 4D Seismic

Haigal Hazreeg (Shell)

**Analysis to Action: Navigating the Challenges of Reservoir** 

Surveillance and Management using 4D Seismic Solutions

Sanieev Raiput (PETRONAS)

Advancements in 4D Seismic Technologies: Embracing Hybrid Workflows,

Automation, and Al Integration for Cost-Effective CCS Monitoring

Mehdi Paydayesh (SLB)

16:05 - 16:35 Moderated Discussion - 30 min

## Wednesday, 21st June 2023

(Venue - Junior Ballroom 1, 2nd Floor -Day 2

InterContinental Hotel)

PANEL SESSION

Details to be shared shorty 9:00 - 10:00 PANEL SPEAKERS

Details to be shared shortly

10:00 - 10:20 Coffee Break- 20 min

PRODUCTION/RESERVOIR MANAGEMENT Session 6

10:20 - 11:40 Session Chairs: Ras Hadi Ramlan, (ExxonMobil)

Application of CRM Methodology in Reservoir Characterization and Waterflood Management: Multiple Case Studies in the Malay Basin

Yuhanis Zainudain (Beicip Franlab Asia)

Tapis: Tales from an Offshore EOR-WAG Development

Sylvia Kueh (ExxonMobil)

End-to-End workflow for Reservoir Surveillance: Time & Cost-effective

Approach

Pierre Bettinelli (SLB)

11:40 - 12:10 Moderated Discussion - 30 min

12:10 - 13:40 Lunch

**INVERSION/INTREPRETATION PART 1** 13:40 - 14:40 Session Chairs: Adzlin Binti Arifen. (Irava Energies) &

Fergus Sinclair-Smith (IkonScience)

**Application of Pulse Test Pressure Decomposition Methodology** in Reservoir Characterization and Interwell Connectivity Analysis

Alexander Kolupaev (Beicip Franlab Asia) Managing Reservoirs with 4D Seismic

Bill Shae (Sharp Reflections)

Unlocking the Power of your Unstructured Seismic Data Using Machine

Learning Data Analytics

Yang Fairuz (Iraya Energies)

**Uncertainty Estimation in 3D and 4D Wave-Equation-Based AVO** Inversion

Dries Gisolf (Delft - Inversion)

14:40 - 15:00 **Moderated Discussion - 30 min** 

Session 8 **INVERSION/INTERPRETATION - PART 2** 

15:20 - 16:20 Session Chairs: Dries Gisolf, (Delft-Inversion) &

Prat Boonvasatphan

Learnings from a 4D FWI Case Study in Offshore-Nigeria to Understand Time-lapse Reservoir Changes — Opportunities and Challenges

Gaurav Dutta (SLB)

**4D Seismic Inversion for Production Facies** 

Fergus Sinclair-Smith (IkonScience)

Subsurface Seismic Velocity Monitoring Using Seismic Ambient

Peng Guo (CSIRO)

16:00 - 16:20 Moderated Discussion - 30 min

16:00 - 16:35 Closing Remarks by the Committee Co-Chairs

SEG/SPE WORKSHOP